Hi,I have a question. I have been with my husband for 6 years of marriage and 7 years together. At the begining things was great he was affectionate and lovable and he was the one that started everything. And now I am lucky if I get sexual relationship with him maybe every 2 weeks. He saids it is cause from all the jobs he has had. Could he be right on that? We talk about it but nothing seems to get corrected. He also says that he dose not remember how to be affectionate when he started it. I did ask him if he go see someone to help him out. He says he does not want to. He does think it would help him. I told him I am not ending our marriage over this cause I think it is stupid and 2 I now this can be fixed but how when I have talked to him about so many times about this. I asked him if I have done anything wrong to make him stop being affectionate. He saids no it is not my fault. All I want to know is where to go from here and is my husband right when work can cause the stress in him for not being so affectionate no more? Thank you for your time. I know you are busy.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
'Anne' is the pseudonym for the individual who writes this relationship advice column.
'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.